Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Conormal varieties and characteristic varieties


Authors: S. C. Coutinho, M. P. Holland and D. Levcovitz
Journal: Proc. Amer. Math. Soc. 128 (2000), 975-980
MSC (1991): Primary 16S32; Secondary 13N10, 32C38
DOI: https://doi.org/10.1090/S0002-9939-99-05137-0
Published electronically: August 5, 1999
MathSciNet review: 1641673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the conormal variety of a quasihomogeneous hypersurface in ${\mathbb{C}}^{n}$, for $n\ge 4$, whose link is a $\mathbb{Q}$-homology sphere is not the characteristic variety of any ${\mathcal{D}}$-module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S32, 13N10, 32C38

Retrieve articles in all journals with MSC (1991): 16S32, 13N10, 32C38


Additional Information

S. C. Coutinho
Affiliation: Departamento de Ciências da Computação, Universidade Federal do Rio de Janeiro, P.O. Box 68530, 21945-970 Rio de Janeiro, RJ, Brazil
Email: collier@impa.br

M. P. Holland
Affiliation: Pure Mathematics Section, School of Mathematics and Statistics, University of Sheffield, Hicks Building, Sheffield S3 7RH, United Kingdom
Email: m.holland@shef.ac.uk

D. Levcovitz
Affiliation: Instituto de Ciências Matemáticas e Computação, Universidade de São Paulo, P.O. Box 668, 13560-970 São Carlos, SP, Brazil
Email: lev@icmsc.sc.usp.br

DOI: https://doi.org/10.1090/S0002-9939-99-05137-0
Received by editor(s): August 15, 1996
Received by editor(s) in revised form: August 7, 1997, and June 2, 1998
Published electronically: August 5, 1999
Additional Notes: The first author was partially supported by CNPq (Brazil) during the preparation of this paper.
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society